IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1182 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Cutaneous adverse drug reactions: An 8-year retrospective study on hospitalized patients in Southern China

Wang Fang, Li Yu, Mo Ying, Shen Chen, Yang Lu, Zhang Xingqi

Year : 2012| Volume: 78| Issue : 4 | Page no: 488-490

   This article has been cited by
 
1 Drug reaction with eosinophilia and systemic symptoms syndrome (DRESS) syndrome associated with azithromycin presenting like septic shock: a case report
Narin Sriratanaviriyakul,Lam-Phuong Nguyen,Mark C Henderson,Timothy E Albertson
Journal of Medical Case Reports. 2014; 8(1): 332
[Pubmed]  [Google Scholar] [DOI]
2 Cutaneous adverse drug reactions notified by pharmacovigilance in a tertiary care hospital in north India
Niti Mittal,Mahesh Gupta,Mohit Singla
Cutaneous and Ocular Toxicology. 2014; : 1
[Pubmed]  [Google Scholar] [DOI]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow